# SDR 95ZZZM712

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Component: Pwa, 553846
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN OF NR 1 ENGINE AFTER 25 MINUTES INTO FLIGHT.  ENGINE COMPRESSOR STALLED FOLLOWED BY OIL TEMPERATURE 140 DEGREES CELSIUS AND CLIMBING.  RETURNED TO MIAMI WITHOUT INCIDENT.  CHECKED GEARBOX OIL SCREEN, ALL PNEUMATIC DUCTS AND ANTI-ICE VALVES.  ALL FOUND OK.  TOOK OK SAMPLES, VISUAL CHECK OK.  PULLED MAIN OIL SCREEN, FOUND OK.  REMOVED AND REPLACED TEMP BULB AND CANNON PLUG.  IDLE RUN OK.  HIGH POWER RUN OK.  COULD NOT DUPLICATE COMPRESSOR STALL.  (M)
